logo AFST
Formalité linéaire analytique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 28 (2019) no. 1, pp. 129-143.

In this paper, we study the restriction of the Kontsevich formality to the subalgebra of the linear polyvectors in the algebra of polyvector fields on d . We prove that this formality is an analytic map.

Dans ce papier nous étudions la restriction de la formalité de Kontsevich à la sous-algèbre des tenseurs linéaires, dans l’algèbre de Lie des tenseurs sur d . On établit que c’est une formalité analytique.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1596
Classification: 53D50,  53D55,  05C30
Keywords: Linear formality, Kontsevich formality, analyticity
Didier Arnal 1; Mouna Chaabouni 2; Mabrouka Hfaiedh 3

1 Institut de Mathématiques de Bourgogne, UMR 5584, Université de Bourgogne-Franche Comté UFR Sciences et Techniques BP 47870, F-21078 DIJON Cedex (France)
2 Laboratoire de Mathématiques appliquées et d’Analyse Harmonique, LR/11/ES-52, Université de Sfax, Faculté des sciences de Sfax, route de Soukra, BP 1171, 3000 SFAX (Tunisia)
3 Université de Sfax, Faculté des sciences de Sfax, route de Soukra, BP 1171, 3000 SFAX (Tunisia)
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AFST_2019_6_28_1_129_0,
     author = {Didier Arnal and Mouna Chaabouni and Mabrouka Hfaiedh},
     title = {Formalit\'e lin\'eaire analytique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {129--143},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 28},
     number = {1},
     year = {2019},
     doi = {10.5802/afst.1596},
     zbl = {1414.53080},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1596/}
}
TY  - JOUR
TI  - Formalité linéaire analytique
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2019
DA  - 2019///
SP  - 129
EP  - 143
VL  - 6e s{\'e}rie, 28
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1596/
UR  - https://zbmath.org/?q=an%3A1414.53080
UR  - https://doi.org/10.5802/afst.1596
DO  - 10.5802/afst.1596
LA  - fr
ID  - AFST_2019_6_28_1_129_0
ER  - 
%0 Journal Article
%T Formalité linéaire analytique
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2019
%P 129-143
%V 6e s{\'e}rie, 28
%N 1
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1596
%R 10.5802/afst.1596
%G fr
%F AFST_2019_6_28_1_129_0
Didier Arnal; Mouna Chaabouni; Mabrouka Hfaiedh. Formalité linéaire analytique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 28 (2019) no. 1, pp. 129-143. doi : 10.5802/afst.1596. https://afst.centre-mersenne.org/articles/10.5802/afst.1596/

[1] Walid Aloulou; Didier Arnal; Ridha Chatbouri Algèbres et cogèbres de Gerstenhaber et cohomologie de Chevalley-Harrison, Bull. Sci. Math., Volume 133 (2009) no. 1, pp. 1-50 | DOI | Zbl

[2] Martin Andler; Alexander Dvorsky; Siddhartha Sahi Kontsevich quantization and invariant distributions on Lie groups, Ann. Sci. Éc. Norm. Supér., Volume 35 (2002) no. 3, pp. 371-390 | DOI | Numdam | MR | Zbl

[3] D. Arnal; D. Manchon; M. Masmoudi Choix des signes pour la formalité de M. Kontsevich, Pac. J. Math., Volume 203 (2002) no. 1, pp. 23-66 | DOI | Zbl

[4] Nabiha Ben Amar; Mouna Chaabouni; Mabrouka Hfaiedh Kontsevich deformation quantization on Lie algebras, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), Volume 10 (2007) no. 2, pp. 365-379 | MR | Zbl

[5] William Fulton; Robert MacPherson A compactification of configuration spaces, Ann. Math., Volume 139 (1994) no. 1, pp. 183-225 | DOI | MR | Zbl

[6] Robert C. Gunning; Hugo Rossi Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965 | Zbl

[7] Maxim Kontsevich Deformation quantization of Poisson manifolds, Lett. Math. Phys., Volume 66 (2003) no. 3, pp. 157-216 | DOI | MR | Zbl

Cited by Sources: